Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Removed endometrial implant. Having anxieties, headed and nautious after the surgery. What could this be?

Hi Doctor, I just had surgery 3 days ago to remove an endometrial implant and had a terrible anxiety before and after the surgery. I am having anxieties since after the surgery and have felt light headed and nautious. I just took my blood pressure and it was 101over 70 and pulse was 81. I
normally have low blood pressure and
have low iron.
feel this way after surgery? Shoukd I call
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for query

Your problem is most likely related to your anxiety status.
101/70 mm Hg blood pressure is also normal. so don't worry about this.
For low iron status you can take green leafy vegetables ,jaggery,dates ,meat,chicken,liver etc. You can also take iron tablets.
You should also take antianxiety drugs like alprazolam 0.5 mg once daily .

Take Care
Dr.Indu Bhushan
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor